Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 221, NWS Tulsa, OK

April 26, 2011Sebastian County, Arkansas; Haskell County, LeFlore County, Sequoyah County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 26, 2011, 6:00 PM CDT for Sebastian County, Arkansas; Haskell County, LeFlore County, Sequoyah County, Oklahoma. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 26, 2011, 6:00 PM CDT (23:00 UTC)
Expired
Apr 26, 2011, 6:30 PM CDT
In force
30 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Sebastian County, AR, Haskell County, OK, LeFlore County, OK, Sequoyah County, OK

The radar

The Western Arkansas radar (KSRX), 17 km from the middle of the area, began a volume at 23:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 26, 5:08 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 11.0 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2011-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 8 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2011-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
8 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
466 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
94 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

355 
WUUS54 KTSA 262300
SVRTSA
ARC131-OKC061-079-135-262330-
/O.NEW.KTSA.SV.W.0221.110426T2300Z-110426T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
600 PM CDT TUE APR 26 2011

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA
  EASTERN HASKELL COUNTY IN SOUTHEAST OKLAHOMA
  NORTHERN LE FLORE COUNTY IN SOUTHEAST OKLAHOMA
  NORTHWESTERN SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS

* UNTIL 630 PM CDT

* AT 557 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 7 MILES WEST OF GANS TO 6 MILES SOUTH OF BOKOSHE...
  MOVING EAST AT 40 MPH.

  STORM HAZARDS INCLUDE...
  QUARTER SIZE HAIL...
  WIND GUSTS TO 60 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  PANAMA...GANS...SPIRO...MULDROW...CAMERON...ROLAND...POCOLA...
  MOFFETT...BONANZA...ARKOMA AND HACKETT.

THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 310 AND
328.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3515 9439 3509 9486 3542 9487 3549 9444
      3542 9444 3540 9443
TIME...MOT...LOC 2300Z 272DEG 35KT 3539 9479 3510 9473

$$
1 follow-up statement
216 
WWUS54 KTSA 262325
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE
625 PM CDT TUE APR 26 2011

ARC131-OKC061-079-135-262335-
/O.EXP.KTSA.SV.W.0221.000000T0000Z-110426T2330Z/
SEBASTIAN AR-SEQUOYAH OK-HASKELL OK-LE FLORE OK-
625 PM CDT TUE APR 26 2011

...THE SEVERE THUNDERSTORM WARNING FOR LE FLORE...HASKELL...SEQUOYAH
AND SEBASTIAN COUNTIES EXPIRES AT 630 PM CDT...

THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 10 PM.

LAT...LON 3515 9439 3509 9486 3542 9487 3549 9444
      3542 9444 3540 9443
TIME...MOT...LOC 2325Z 272DEG 35KT 3538 9449 3509 9443

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 4:13 PM CDT, 1 hour 47 minutes earlier.

Area forecast discussion, Apr 26, 4:13 PM CDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
413 PM CDT TUE APR 26 2011

.DISCUSSION...
SCATTERED SHOWERS AND THUNDERSTORMS HAVE BEGUN TO DEVELOP ACROSS
SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS WELL NORTH OF A WARM
FRONT THAT EXTENDS FROM TEXARKANA TO JUST SOUTH OF DALLAS. THESE
STORMS WILL CONTINUE TO INCREASE IN COVERAGE AND INTENSITY OVER
THE NEXT FEW HOURS AS THEY SPREAD NORTH AND EAST AND WILL POSE
MAINLY AN ELEVATED HAIL THREAT.

THE WARM FRONT IS LIKELY TO MOVE A BIT FURTHER NORTH THIS EVENING
AND THE THREAT FOR SIGNIFICANT SEVERE WEATHER INCLUDING TORNADOES
IN FAR SOUTHEAST OKLAHOMA WILL HINGE ON JUST HOW FAR NORTH THE
FRONT CAN GET. THE CONSENSUS OF THE MODELS IS TO KEEP THE FRONT
SOUTH OF OUR FORECAST AREA BUT AT LEAST SOUTHERN PARTS OF CHOCTAW
COUNTY MAY BE CLOSE ENOUGH TO THE FRONTAL BOUNDARY TO RUN THE RISK
OF A TORNADIC SUPERCELL.

SURFACE LOW WILL TRACK FROM NEAR THE RED RIVER INTO CENTRAL
ARKANSAS WEDNESDAY MORNING. SHOWERS AND THUNDERSTORMS WILL
BECOME MORE FOCUSED IN NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS
LATE TONIGHT AND WEDNESDAY MORNING WITH A CONTINUED THREAT OF AT
LEAST MARGINALLY SEVERE HAIL THROUGH LATE TONIGHT. WILL KEEP THE
FLASH FLOOD WATCH AS IS FOR NOW AS SOME PLACES MAY RECEIVE AN INCH
OF RAIN ON TOP OF ALREADY SATURATED AND IN SOME CASES FLOODED
GROUND.

SHOWERS AND THUNDERSTORMS WILL BE ENDING WEDNESDAY AFTERNOON
FOLLOWED BY CLEARING SKIES AND COOL TEMPERATURES WEDNESDAY NIGHT.
DRY WEATHER WITH A WARMING TREND WILL BE THE RULE THURSDAY THROUGH
FRIDAY BEFORE RAIN CHANCES RETURN SATURDAY AS A FRONTAL BOUNDARY
APPROACHES THE AREA.

SEVERE WEATHER WILL AGAIN BE POSSIBLE SATURDAY AFTERNOON AND
EVENING AS THE FRONT MOVES INTO THE AREA. THE MODELS ARE TRENDING
TOWARDS A STRONGER UPPER SYSTEM HOLDING BACK IN THE SOUTHWEST U.S.
THIS WILL RESULT IN A SLOWING OF THE FRONTAL BOUNDARY AND A
POTENTIAL SIGNIFICANT RAIN EVENT FOR PARTS OF THE AREA SATURDAY
NIGHT AND SUNDAY.

DRY WEATHER WILL RETURN EARLY NEXT WEEK WITH TEMPERATURES RUNNING
SEVERAL DEGREES BELOW NORMAL FOR EARLY MAY.

STAYED CLOSE TO GUIDANCE TEMPERATURES THE NEXT COUPLE DAYS.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   52  59  43  75 /  60  50   0   0
FSM   57  59  42  74 /  70  50   0   0
MLC   55  62  40  75 /  60  40   0   0
BVO   49  59  39  75 /  60  50   0   0
FYV   51  57  38  69 /  70  60   0   0
BYV   52  57  40  69 /  70  60   0   0
MKO   52  59  40  74 /  70  50   0   0
MIO   51  59  41  71 /  60  50   0   0
F10   52  59  41  75 /  60  50   0   0
HHW   61  65  42  76 /  60  40   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM WEDNESDAY FOR OKZ066-OKZ067-OKZ068-
     OKZ069-OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

AR...FLASH FLOOD WATCH UNTIL 7 AM WEDNESDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020-ARZ029.

&&

SHORT TERM...14
LONG TERM....05

PLATE
Hazardous weather outlook, Apr 26, 5:09 PM CDT, 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
509 PM CDT TUE APR 26 2011

ARZ001-002-010-011-019-020-029-OKZ049-053>076-271000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
509 PM CDT TUE APR 26 2011

...HIGH IMPACT SEVERE WEATHER EXPECTED...
...HISTORIC FLOODING ONGOING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THROUGH TONIGHT.
TORNADO.
	RISK...SIGNIFICANT.
	AREA...SOUTH OF A LINE FROM MCALESTER TO FORT SMITH.
	ONSET...AFTER 6 PM.

	AREA AT GREATEST RISK...CHOCTAW AND PUSHMATAHA COUNTIES.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...SOUTHEAST OF A FAYETTVILLE TO MCALESTER
                                LINE.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...MOST OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...THIS EVENING.

RIVER FLOOD.
	RISK...CRITICAL.
	AREA...RIVERS CURRENTLY IN MAJOR FLOOD AND AT OR NEAR
               HISTORIC LEVELS.
	ONSET...ONGOING.

DISCUSSION...
A DANGEROUS AND LIFE THREATENING SEVERE WEATHER EVENT REMAINS
HIGHLY PROBABLE THIS EVENING AND OVERNIGHT...WITH THE GREATEST
IMPACTS EXPECTED TO BE FELT ACROSS PARTS OF SOUTHEAST OKLAHOMA AND
WEST CENTRAL ARKANSAS. ELEVATED SEVERE STORMS HAVE ALREADY
DEVELOPED ACROSS PARTS OF SOUTHEAST OKLAHOMA THIS AFTERNOON.
SUPERCELL STORMS ARE EXPECTED TO DEVELOP NEAR THE RED RIVER ACROSS
SOUTHEAST OKLAHOMA...CLOSE TO THE WARM FRONT AND SPREAD NORTHEAST
THIS EVENING. THE ENVIRONMENT WILL BE FAVORABLE FOR LONG TRACK AND
DAMAGING TORNADOES WITH THESE STORMS. THE WARM FRONT WAS LOCATED
OVER FAR NORTHEAST TEXAS LATE THIS AFTERNOON WILL DRAW CLOSER TO THE
RED RIVER THIS EVENING. AT THE SAME TIME...A STRONG MID LEVEL JET
STREAK PASSING OVER THE AREA WILL ONLY CONTRIBUTE TO THE HIGH RISK
OF SEVERE WEATHER.

THE HIGH SEVERE WEATHER POTENTIAL WILL CONTINUE OVERNIGHT AS ANOTHER
MID LEVEL JET STREAK MOVES INTO THE SOUTHERN PLAINS. AS THIS
OCCURS THE WARM FRONT WILL LIFT FURTHER NORTHWARD INTO SOUTHEAST
OKLAHOMA...AND POSSIBLY INTO WEST CENTRAL ARKANSAS...HOWEVER THE
TERRAIN OF SOUTHEAST OKLAHOMA MAY COMPLICATE THE FRONTAL LOCATION.
ADDITIONAL SEVERE STORMS WILL DEVELOP LATE THIS EVENING AND INTO THE
OVERNIGHT HOURS WITH HIGH TORNADIC POTENTIAL IN VICINITY OF THE WARM
FRONT. THE TORNADIC RISK WILL DIMINISH ACROSS AREAS FURTHER REMOVED
NORTH OF THE WARM FRONT...HOWEVER SEVERE ELEVATED THUNDERSTORMS WILL
REMAIN LIKELY WITH VERY LARGE HAIL BEING THE PRIMARY RISK.

FLASH FLOODING AND RIVER FLOODING WILL AGAIN BE WORSENED BY
EVENING AND OVERNIGHT THUNDERSTORMS. A FLASH FLOOD WATCH REMAINS
IN EFFECT...WITH ANY ADDITIONAL RAINS QUICKLY PRODUCING DANGEROUS
IMPACTS ACROSS EAST CENTRAL OKLAHOMA INTO FAR NORTHWEST ARKANSAS.
ALSO...HISTORIC FLOODING IS ONGOING ALONG SOME LARGER RIVERS...AND
THESE HIGH WATER LEVELS WILL BE EVEN SLOWER TO DECREASE WITH THE
ADDITIONAL RAINFALL EXPECTED OVERNIGHT

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK WILL BE REQUIRED.
ALL COMMUNICATION CHANNELS SHOULD BE UTILIZED INCLUDING
RADIO AND INTERNET SERVICES.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
THURSDAY...NO HAZARDS.
FRIDAY...HIGH WIND POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...NO HAZARDS.

EXTENDED DISCUSSION...
SEVERE THUNDERSTORMS MAY BE ONGOING EARLY WEDNESDAY...WITH POTENTIAL
FOR THUNDERSTORMS TO REDEVELOP LATER IN THE DAY WEDNESDAY BENEATH
THE PASSING UPPER STORM CENTER. STRONG SOUTHERLY WINDS WILL RETURN
FRIDAY WITH THUNDERSTORM CHANCES RETURNING ON SATURDAY...WHEN THE
NEXT COLD FRONT WILL PASS THROUGH THE AREA.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Apr 26, 5:26 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
526 PM CDT TUE APR 26 2011

OKZ054-060-061-262300-
OSAGE OK-ROGERS OK-TULSA OK-
526 PM CDT TUE APR 26 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 600 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     SOUTHWESTERN ROGERS...SOUTHEASTERN OSAGE AND TULSA

AT 526 PM CDT...STRONG THUNDERSTORMS WERE LOCATED 7 MILES SOUTHWEST
OF SAND SPRINGS AND 4 MILES WEST OF JENKS...MOVING NORTHEAST AT 40
MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...TULSA...GRAY...CATOOSA...VERDIGRIS...SAND
SPRINGS...JENKS...OWASSO...SPERRY AND SKIATOOK.

THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3627 9562 3617 9574 3617 9576 3615 9576
      3598 9596 3599 9603 3608 9603 3609 9630
      3616 9630 3617 9626 3622 9625 3623 9629
      3649 9624
TIME...MOT...LOC 2226Z 212DEG 37KT 3614 9619 3609 9600
Local storm report, Apr 26, 5:35 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
535 PM CDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     HAIL             1 SSW BARON             35.91N 94.62W
04/26/2011  E0.88 INCH       ADAIR              OK   PUBLIC

0525 PM     HAIL             YANUSH                  34.71N 95.31W
04/26/2011  E0.75 INCH       LATIMER            OK   PUBLIC

0525 PM     HAIL             3 W COWLINGTON          35.28N 94.78W
04/26/2011  E0.75 INCH       LE FLORE           OK   PUBLIC

0528 PM     HAIL             TULSA                   36.13N 95.92W
04/26/2011  E0.88 INCH       TULSA              OK   PUBLIC

0532 PM     HAIL             2 W TALIHINA            34.75N 95.08W
04/26/2011  E1.75 INCH       LATIMER            OK   PUBLIC

&&

SAA
Local storm report, Apr 26, 5:39 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
539 PM CDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0532 PM     HAIL             4 W TULSA               36.13N 95.99W
04/26/2011  E0.88 INCH       TULSA              OK   PUBLIC

            CARBONDALE...1 ESE

0536 PM     HAIL             TULSA                   36.13N 95.92W
04/26/2011  E0.88 INCH       TULSA              OK   BROADCAST MEDIA

            DOWNTOWN AT KOTV

0537 PM     TSTM WND GST     2 E SPIRO               35.24N 94.58W
04/26/2011  E70.00 MPH       LE FLORE           OK   PUBLIC

&&

SAA
Local storm report, Apr 26, 5:46 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
546 PM CDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND DMG     SPIRO                   35.24N 94.62W
04/26/2011                   LE FLORE           OK   PUBLIC

            TREES BLOWN DOWN IN SPIRO.

&&

SAA
Local storm report, Apr 26, 5:55 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
555 PM CDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0532 PM     HAIL             MULDROW                 35.41N 94.60W
04/26/2011  E1.00 INCH       SEQUOYAH           OK   LAW ENFORCEMENT

0541 PM     HAIL             4 E GENTRY              36.27N 94.41W
04/26/2011  E1.75 INCH       BENTON             AR   PUBLIC

0552 PM     HAIL             5 NNW TULSA             36.20N 95.96W
04/26/2011  E1.00 INCH       TULSA              OK   PUBLIC

0553 PM     HAIL             OWASSO                  36.27N 95.85W
04/26/2011  E1.00 INCH       TULSA              OK   PUBLIC

&&

SAA
Local storm report, Apr 26, 6:00 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
600 PM CDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0558 PM     HAIL             VAN BUREN               35.44N 94.35W
04/26/2011  E1.75 INCH       CRAWFORD           AR   AMATEUR RADIO

&&

PBS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 11:58 AM CDTAreal Flood WarningTSABenton, Carroll, Crawford, Franklin, Madison, Sebastian and 1 more12 hr
Apr 26, 5:11 PM CDTFlash Flood WarningTSABenton, Crawford, Washington4 hr
Apr 26, 5:17 PM CDTSpecial Weather StatementTSAWashington43 min
Apr 26, 5:28 PM CDTSevere Thunderstorm WarningTSACrawford, Sebastian, Washington47 min
Apr 26, 5:33 PM CDTSevere Thunderstorm WarningTSABenton27 min
Apr 26, 5:37 PM CDTSevere Thunderstorm WarningTSABenton, Washington38 min
Apr 26, 5:38 PM CDTTornado WarningTSACrawford, Sebastian37 min
Apr 26, 5:42 PM CDTFlash Flood WarningTSABenton, Carroll, Madison, Washington4 hr
Apr 26, 5:43 PM CDTSevere Thunderstorm WarningTSACrawford, Washington32 min
Apr 26, 5:50 PM CDTSevere Thunderstorm WarningTSACrawford, Madison, Washington28 min
Apr 26, 5:56 PM CDTFlash Flood WarningTSACrawford, Franklin, Sebastian4 hr
Apr 26, 6:06 PM CDTSevere Thunderstorm WarningTSASebastian54 min
Apr 26, 6:09 PM CDTTornado WarningTSACrawford, Franklin, Sebastian51 min
Apr 26, 6:11 PM CDTSevere Thunderstorm WarningTSABenton, Carroll18 min
Apr 26, 6:22 PM CDTSevere Thunderstorm WarningTSACrawford, Franklin, Sebastian38 min
Apr 26, 6:39 PM CDTSevere Thunderstorm WarningTSABenton23 min
Apr 25, 8:06 PM CDTRiver Flood WarningTSACherokee12 hr
Apr 25, 8:15 PM CDTAreal Flood WarningTSAHaskell, Latimer, McIntosh, Muskogee, Pittsburg, Sequoyah10 hr
Apr 26, 5:44 AM CDTAreal Flood WarningTSAHaskell, Latimer, McIntosh, Muskogee, Pittsburg, Sequoyah6 hr
Apr 26, 3:55 PM CDTSpecial Weather StatementTSALeFlore35 min
Apr 26, 4:19 PM CDTSpecial Weather StatementTSAPittsburg41 min
Apr 26, 4:25 PM CDTSevere Thunderstorm WarningTSAPittsburg50 min
Apr 26, 4:32 PM CDTSpecial Weather StatementTSAAtoka43 min
Apr 26, 4:38 PM CDTSpecial Weather StatementTSAHaskell52 min
Apr 26, 4:45 PM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg45 min
Apr 26, 4:50 PM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Sequoyah40 min
Apr 26, 4:58 PM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg, Pushmataha47 min
Apr 26, 5:09 PM CDTSevere Thunderstorm WarningTSAPushmataha66 min
Apr 26, 5:20 PM CDTFlash Flood WarningTSAHaskell, Latimer, LeFlore, Muskogee, Sequoyah4 hr
Apr 26, 5:21 PM CDTSpecial Weather StatementTSAHaskell39 min
Apr 26, 5:24 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Pushmataha66 min
Apr 26, 5:26 PM CDTSpecial Weather StatementTSATulsa34 min
Apr 26, 5:28 PM CDTSevere Thunderstorm WarningTSARogers, Tulsa, Washington47 min
Apr 26, 5:29 PM CDTSevere Thunderstorm WarningTSAChoctaw30 min
Apr 26, 5:30 PM CDTSevere Thunderstorm WarningTSAOsage, Tulsa35 min
Apr 26, 6:03 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes42 min
Apr 26, 6:08 PM CDTSevere Thunderstorm WarningTSACraig, Mayes, Nowata, Rogers39 min
Apr 26, 6:14 PM CDTSpecial Weather StatementTSAWashington31 min
Apr 26, 6:19 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Muskogee41 min
Apr 26, 6:32 PM CDTFlash Flood WarningTSACherokee4 hr
Apr 26, 6:32 PM CDTTornado WarningTSALeFlore18 min
Apr 26, 6:36 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Ottawa25 min
Apr 26, 6:52 PM CDTSevere Thunderstorm WarningTSACraig, Nowata16 min
Apr 26, 6:56 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware37 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2011Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.